MathSciNet Relay Station
MathSciNet bibliographic data
MR2210330 37L10 (35B10 35Q53)
Dai, Zhengde; Huang, Jian; Jiang, Murong Explicit homoclinic tube solutions and chaos for Zakharov system with periodic boundary. Phys. Lett. A 352 (2006), no. 4-5, 411–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement